# SDR SWAA2013010211005

- Difficulty date: January 2, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 28,831 hours, 19,811 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1011
- Part serial: AA218971C
- Condition: Failed
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED VALVE INOP.  REMOVED AND REPLACED FUEL CROSS FEED VALVE PER MM.
